Alert archive / Kansas / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 133, NWS Dodge City, KS

June 8, 20134 counties in Kansas

NWS Dodge City, KS issued this severe thunderstorm warning at Jun 8, 2013, 3:40 PM CDT for 4 counties in Kansas. It was in force for 65 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 8, 2013, 3:40 PM CDT (20:40 UTC)
Expired
Jun 8, 2013, 4:45 PM CDT
In force
65 min
Issued by
NWS Dodge City, KS
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Hodgeman County, KS, Ness County, KS, Pawnee County, KS, Rush County, KS

The radar

The Dodge City radar (KDDC), 73 km from the middle of the area, began a volume at 20:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 8, 3:29 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 8.7 hours before the alert went out and 68 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2013-06-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2013-06-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 109 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1476 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
109 m²/s²
0-3 km storm-relative helicity
98 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

334 
WUUS53 KDDC 082040
SVRDDC
KSC083-135-145-165-082145-
/O.NEW.KDDC.SV.W.0133.130608T2040Z-130608T2145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DODGE CITY KS
340 PM CDT SAT JUN 8 2013

THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN HODGEMAN COUNTY IN SOUTHWEST KANSAS...
  SOUTHEASTERN NESS COUNTY IN WEST CENTRAL KANSAS...
  WESTERN PAWNEE COUNTY IN SOUTH CENTRAL KANSAS...
  SOUTHERN RUSH COUNTY IN CENTRAL KANSAS...

* UNTIL 445 PM CDT

* AT 334 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES SOUTHWEST
  OF BAZINE...AND MOVING EAST AT 25 MPH.

  HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES AND CROPS IS EXPECTED. EXPECT WIND
           DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  ALEXANDER...BURDETT...NEKOMA...ROZEL...RUSH CENTER...SANFORD...ASH
  VALLEY...GARFIELD AND FRIZELL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3844 9910 3802 9925 3806 9935 3809 9935
      3809 9943 3826 9996 3854 9973
TIME...MOT...LOC 2040Z 281DEG 24KT 3837 9970

HAIL...1.00IN
WIND...60MPH

$$

UMSCHEID
3 follow-up statements
187 
WWUS53 KDDC 082103
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
403 PM CDT SAT JUN 8 2013

KSC083-135-145-165-082145-
/O.CON.KDDC.SV.W.0133.000000T0000Z-130608T2145Z/
RUSH KS-PAWNEE KS-NESS KS-HODGEMAN KS-
403 PM CDT SAT JUN 8 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
HODGEMAN...SOUTHEASTERN NESS...WESTERN PAWNEE AND SOUTHERN RUSH
COUNTIES UNTIL 445 PM CDT...

AT 358 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES SOUTH OF
BAZINE...AND MOVING EAST AT 20 MPH.

HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...PUBLIC AND RADAR INDICATED. QUARTER SIZE HAIL WAS REPORTED
         16 MILES WEST NORTHWEST OF LACROSSE AT 340 PM.

IMPACT...HAIL DAMAGE TO VEHICLES AND CROPS IS EXPECTED. EXPECT WIND
         DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
NEKOMA...BURDETT...ROZEL...SANFORD...ASH VALLEY...FRIZELL AND
GARFIELD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 3827 9980 3849 9961 3844 9910 3802 9925
      3806 9935 3809 9935 3809 9943
TIME...MOT...LOC 2102Z 292DEG 16KT 3833 9963

HAIL...1.00IN
WIND...60MPH

$$

UMSCHEID
018 
WWUS53 KDDC 082128
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
428 PM CDT SAT JUN 8 2013

KSC083-135-082138-
/O.CAN.KDDC.SV.W.0133.000000T0000Z-130608T2145Z/
NESS KS-HODGEMAN KS-
428 PM CDT SAT JUN 8 2013

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN HODGEMAN AND
SOUTHEASTERN NESS COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED AREA.

LAT...LON 3802 9925 3806 9935 3809 9935 3809 9943
      3816 9957 3824 9957 3841 9947 3847 9933
      3844 9910
TIME...MOT...LOC 2128Z 287DEG 23KT 3829 9945

$$

KSC145-165-082145-
/O.CON.KDDC.SV.W.0133.000000T0000Z-130608T2145Z/
RUSH KS-PAWNEE KS-
428 PM CDT SAT JUN 8 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN PAWNEE
AND SOUTH CENTRAL RUSH COUNTIES UNTIL 445 PM CDT...

AT 425 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES NORTH OF
BURDETT...AND MOVING EAST AT 25 MPH.

HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...PUBLIC.

IMPACT...HAIL DAMAGE TO VEHICLES AND CROPS IS EXPECTED. EXPECT WIND
         DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
ROZEL...SANFORD...ASH VALLEY...FRIZELL AND GARFIELD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3802 9925 3806 9935 3809 9935 3809 9943
      3816 9957 3824 9957 3841 9947 3847 9933
      3844 9910
TIME...MOT...LOC 2128Z 287DEG 23KT 3829 9945

HAIL...1.00IN
WIND...60MPH

$$

UMSCHEID
405 
WWUS53 KDDC 082138
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
438 PM CDT SAT JUN 8 2013

KSC145-165-082148-
/O.EXP.KDDC.SV.W.0133.000000T0000Z-130608T2145Z/
RUSH KS-PAWNEE KS-
438 PM CDT SAT JUN 8 2013

...THE SEVERE THUNDERSTORM WARNING FOR WESTERN PAWNEE AND SOUTH
CENTRAL RUSH COUNTIES WILL EXPIRE AT 445 PM CDT/345 PM MDT/...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
 HOWEVER GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS
THUNDERSTORM.

LAT...LON 3802 9925 3806 9935 3809 9935 3809 9943
      3816 9957 3824 9957 3841 9947 3847 9933
      3844 9910
TIME...MOT...LOC 2138Z 287DEG 23KT 3826 9933

$$

UMSCHEID

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 8, 2:22 PM CDT, 1 hour 18 minutes earlier.

Area forecast discussion, Jun 8, 2:22 PM CDT, 1 hour 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DODGE CITY KS
222 PM CDT SAT JUN 8 2013

...UPDATE TO LONG TERM/FIRE WX SECTIONS...

.SYNOPSIS...
ISSUED AT 119 PM CDT SAT JUN 8 2013

A NORTHWEST FLOW JET STREAKED WAS IMPINGING ON WESTERN KANSAS
MID-AFTERNOON. PRONOUNCED MID-TROPOSPHERIC DRYING WAS EVIDENT ON
WATER VAPOR LOOP IN THE LEFT-FRONT QUADRANT OF THE JET STREAK FROM
NEAR CHEYENNE, WY NORTHWARD INTO CENTRAL/EASTERN MONTANA. THERE WAS
AN AXIS OF ENHANCED MID-LEVEL MOISTURE JUST AHEAD OF THE DRY
INTRUSION. THIS PROMOTED DEVELOPMENT OF ACCAS AND ATTENDANT
SPRINKLES/LIGHT RAIN SHOWERS FROM NORTHWESTERN/NORTH-CENTRAL KANSAS
INTO CENTRAL AND WESTERN NEBRASKA. THE BOUNDARY LAYER WAS ONLY
MARGINALLY MOIST WITH EARLY AFTERNOON DEWPOINT TEMPERATURES MAINLY
IN THE MID-50S DEGF. THE FRONT AT 18Z EXTENDED FROM NEAR JOHNSON TO
SCOTT CITY TO HILL CITY...WITH A CONTINUED PUSH SOUTH AND EAST. AS
OF 18Z...THE ENVIRONMENTAL SETTING ALONG AND AHEAD OF THE FRONT WAS
MARGINALLY UNSTABLE WITH SBCAPE AROUND 1500 J/KG...MAINLY ACROSS FAR
SOUTHWESTERN KANSAS. PER SPC MESOSCALE ANALYSIS PAGE AT 18Z, 0-6KM
AGL BULK SHEAR VALUES OF AROUND 35 KNOTS WITH NEARLY 90-DEGREE
VEERING IN THE 850-500MB LAYER SUPPORT ORGANIZED CONVECTIVE
STRUCTURES, INCLUDING SUPERCELLS.

&&

.SHORT TERM...(THIS EVENING THROUGH SUNDAY)
ISSUED AT 119 PM CDT SAT JUN 8 2013

CONVECTIVE MODE, DURATION, SEVERITY ARE THE MAIN CHALLENGE IN THE
"TONIGHT" PERIOD OF THE FORECAST. JUST ABOUT ALL SHORT-TERM HIGH
RESOLUTION MODELS SHOW CONVECTIVE DEVELOPMENT AT OR SHORTLY AFTER
20Z ALONG THE FRONT. THE HRRR DOES SUGGEST INDIVIDUAL COHERENT CELLS
(PERHAPS SUPERCELLS) AS THE INITIAL MODE. THE PREVIOUS FORECAST
CONCERN FOR HAIL UP TO GOLFBALL SIZE IN THE STRONGEST STORM STILL
LOOKS JUSTIFIED. ONCE AN ESTABLISHED COLD POOL IS GENERATED...THE
GROWTH UPSCALE WILL LEAD TO A TRANSITION IN SEVERE THREAT FROM ONE
OF LARGE HAIL TO ONE OF DAMAGING STRAIGHT LINE WINDS. WHEN AND WHERE
EXACTLY THIS WILL TRANSITION IS STILL UNCERTAIN...BUT BY 00Z THE
GENERAL THINKING IS THAT CONVECTIVE MODE SHOULD BE
QUASI-LINEAR...ESPECIALLY IN THE CENTRAL AND SOUTH-CENTRAL KANSAS
PORTION OF THE DDC FORECAST AREA (ALONG AND EAST OF HIGHWAY 183).
FARTHER SOUTH AND WEST...SUPERCELL STRUCTURES MAY LAST A BIT LONGER
WITH SLIGHTLY A BIT MORE CAPPING TO KEEP CONVECTION FROM GROWING
UPSCALE TOO QUICKLY.  NO CHANGE WAS REQUIRED IN THE POP/WX GRIDS
WITH 60-70 POPS STILL QUITE REASONABLE. STRONG/SEVERE CONVECTION
SHOULD CLEAR THE ENTIRE DDC FORECAST AREA (EAST AND SOUTH OF BARBER,
COMANCHE, PRATT COUNTIES) DURING THE 01-03Z TIME FRAME AS THE FRONT
CONTINUES ITS PUSH SOUTH AND EAST.

.LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY)
ISSUED AT 222 PM CDT SAT JUN 8 2013

SUMMER IS HERE TO STAY.

SUNDAY NIGHT/MONDAY:

DURING LATE NIGHT SUNDAY INTO MONDAY MORNING, WINDS WILL EVENTUALLY
VEER SOUTHERLY. THIS SHOULD KEEP MINS IN THE UPPER 60S ALONG THE OKLAHOMA
BORDER TO LOWER 60S ALONG INTERSTATE 70. 500 HPA RIDGING AND ASSOCIATED
SUBSIDENCE WILL KEEP THE FORECAST PRECIPITATION FREE FOR THE BEGINNING
OF THE WORK WEEK. MAXIMUM TEMPERATURES MONDAY WILL BE VERY WARM TO HOT
WITH HIGHS IN THE UPPER 90S TO LOWER 100S. THE WARMEST TEMPS ARE EXPECTED
ALONG THE COLORADO BORDER WHERE 850 HPA TEMPERATURES WILL BE NEAR 34
DEG C. HAVE USED ECMWF FOR TEMP GUIDANCE AND NUDGED TEMPS DOWN AS THIS
MODEL TYPICALLY OVERDOES A SUPER ADIABATIC LAPSE RATE NEAR THE SURFACE.

TUESDAY:

A LEE INDUCED LOW/TROF WILL STRENGTHEN TUESDAY. THIS WILL CREATE STRONGER
DOWNSLOPE WINDS AND THE 850 HPA WARM PLUME WILL ADVECT FARTHER EAST.
VALUES IN THE 32-36 DEG C RANGE ARE EXPECTED ACROSS THE REGION. THIS
SUPPORTS MIX DOWN TEMPERATURES (OBVIOUSLY MUCH HIGHER THAN 850 HPA)
IN THE LOW 100S. AGAIN, USED THE ECMWF AS A BASIS AND THE NUDGED DOWN
TO REDUCE THE IMPACTS FROM THE MODEL GENERATED SUPER ADIABATIC LAPSE
RATE. NO PRECIPITATION IS EXPECTED AS A STRONG 591 DM RIDGE CONTINUES
ALONG WITH ASSOCIATED SUBSIDENCE THROUGH THE ATMOSPHERIC COLUMN. LASTLY,
CRITICAL FIRE WEATHER CONDITIONS HAVE BEEN ADDRESSED IN THE FIRE WX
SECTION BELOW.

WEDNESDAY AND BEYOND:

MORE OF THE SAME IS EXPECTED FOR THE REST OF THE FORECAST PERIOD. A
WEAK FRONT MAKE TRAVERSE THE REGION WEDNESDAY, HOWEVER COMPRESSIONAL
WARMING AHEAD OF THE FRONT WILL LEAD TO HOT TEMPERATURES SOUTH OF THE
FRONT. THERE WILL NOT BE MUCH IN THE WAY OF COLD AIR ADVECTION ASSOCIATED
WITH THE FRONT, SO NORTHERN ZONES MAY "COOL OFF" TO THE 90S. THURSDAYS
ONWARDS, THE 850 HPA WARM PLUME WILL REDEVELOP AND ADVECT EASTWARDS
ON FRIDAY. THIS SUPPORTS HOT TEMPERATURES IN THE LOW 100S. MINIMUMS
WILL BE IN THE 70S.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SUNDAY AFTERNOON)
ISSUED AT 1254 PM CDT SAT JUN 8 2013

A COLD FRONT WILL MOVE ACROSS THE SOUTHWEST AND WEST-CENTRAL
KANSAS REGION THIS AFTERNOON. THUNDERSTORMS ARE EXPECTED IN
VICINITY OF HYS, GCK, AND DDC TERMINALS LATE THIS AFTERNOON
THROUGH EARLY EVENING (ROUGHLY 22Z THROUGH 01Z TIME FRAME). BEHIND
THE FRONT...NORTH TO NORTHEAST WINDS OF 15 TO 20 KNOTS IS EXPECTED
INITIALLY...WITH A DECREASE IN WIND SPEED AFTER 06Z SUNDAY.

&&

.FIRE WEATHER...
ISSUED AT 222 PM CDT SAT JUN 8 2013

CRITICAL FIRE WEATHER CONDITIONS STILL LOOK POSSIBLE TUESDAY AFTERNOON.
THIS IS A RESULT OF HOT TEMPERATURES, LOW DEWPOINTS, AND BREEZY/WINDY
SOUTHWESTERLY DOWNSLOPE WINDS. RH'S COULD STILL BE AOB 15 PERCENT WEDNESDAY
ONWARD, BUT WINDS ARE MORE UNCERTAIN AT THIS TIME.

&&

.PRELIMINARY POINT TEMPS/POPS...
DDC  60  91  65 100 /  40   0   0   0
GCK  58  91  65 101 /  30   0   0   0
EHA  59  93  69 101 /  30   0   0   0
LBL  61  93  67 102 /  40   0   0   0
HYS  58  87  61  96 /  20  10   0   0
P28  63  89  67  97 /  70  10   0   0

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS...UMSCHEID
SHORT TERM...UMSCHEID
LONG TERM...SUGDEN
AVIATION...UMSCHEID
FIRE WEATHER...SUGDEN
Hazardous weather outlook, Jun 8, 4:45 AM CDT, 10 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DODGE CITY KS
445 AM CDT SAT JUN 8 2013

KSZ030-031-043>046-061>066-074>081-084>090-091130-
TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN-
PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA-
PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER-
445 AM CDT SAT JUN 8 2013 /345 AM MDT SAT JUN 8 2013/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH
CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS WILL DEVELOP ALONG A LINE FROM ULYSSES TO GARDEN
CITY TO HAYS BY 3 TO 4 PM. THE STORMS ARE EXPECTED THROUGH MEADE,
DODGE CITY AND LACROSSE BY 5 OR 6 PM AND PRATT AND MEDICINE LODGE
BETWEEN 7 AND 8 PM. THESE STORMS COULD BE SEVERE WITH HAIL AS
LARGE AS GOLFBALLS AND WIND GUSTS AS HIGH AS 70 MPH.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

CRITICAL FIRE WEATHER CONDITIONS WITH LOW RELATIVE HUMIDITY AND
GUSTY SOUTHWEST WINDS WILL EXIST TUESDAY AND THEN AGAIN BY THURSDAY AND
FRIDAY.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTERS WILL LIKELY BE NEEDED AFTER 3 PM ALONG AND EAST OF A
LINE FROM ULYSSES TO GARDEN CITY TO HAYS.

&&

FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC

FINCH

In the hours before

Special weather statement, Jun 8, 3:11 PM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
311 PM CDT SAT JUN 8 2013

KSZ030-031-045-046-082115-
ELLIS-NESS-RUSH-TREGO-
311 PM CDT SAT JUN 8 2013

...SIGNIFICANT WEATHER ADVISORY FOR ELLIS...NORTHEASTERN NESS...
SOUTHEASTERN TREGO AND WESTERN RUSH COUNTIES...

AT 310 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES NORTHEAST OF BROWNELL...MOVING EAST AT 20
MPH.

NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE POSSIBLE WITH THIS
STORM.

RESIDENTS IN ELLIS...NORTHEASTERN NESS...SOUTHEASTERN TREGO AND
WESTERN RUSH COUNTIES...INCLUDING THE CITY OF LIEBENTHAL...SHOULD
MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS
AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER
THREATEN.

LAT...LON 3911 9903 3889 9903 3843 9933 3841 9996
      3914 9945 3914 9920
TIME...MOT...LOC 2011Z 281DEG 16KT 3868 9961

UMSCHEID

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 7, 8:05 PM CDTSevere Thunderstorm WarningDDCGray55 min
Jun 8, 3:11 PM CDTSpecial Weather StatementDDCEllis, Ness, Rush64 min
Jun 8, 3:24 PM CDTSevere Thunderstorm WarningDDCEllis, Ness, Rush, Trego51 min
Jun 8, 4:01 PM CDTSevere Thunderstorm WarningDDCEdwards, Ford, Gray, Hodgeman, Pawnee59 min
Jun 8, 4:36 PM CDTSpecial Weather StatementDDCMeade, Seward39 min
Jun 8, 4:46 PM CDTSevere Thunderstorm WarningDDCClark, Ford59 min
Jun 8, 4:50 PM CDTSevere Thunderstorm WarningDDCClark, Meade, Seward55 min
Jun 8, 5:24 PM CDTTornado WarningDDCClark, Ford36 min
Jun 8, 5:44 PM CDTSevere Thunderstorm WarningDDCClark, Comanche, Ford61 min
Jun 8, 5:47 PM CDTSevere Thunderstorm WarningDDCMeade, Seward43 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.